# SDR AALA202108232401

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 30,889 hours, 12,715 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Loose
- Location: Lav Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR CATCHES ON FLOOR, DIFFICULT TO OPEN OR CLOSE. TIGHTENED DOWN SCUFF PLATE AT L1 LAVATORY DOOR. DOOR OPERATIONS NORMAL PER A.M.M. 20-09-01.
